# SDR SCNA20230117041

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 40,311 hours, 16,288 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM A ENGI 1 LOW PRESSURE LIGHT IILLUMINATED FOLLOWED BY LOSS OF HYDRAULIC GUQNTITY IN FLIGHT IN SYSTEM A. RAN QRH AND LANDED UNEVENTFULLY OVERWEIGHT.    REMOVED AND REPLACED #1 ENG HYD PUMP PER AMM 29-11-400-801-001 AND 29-11-11-000-801-001. REPLACED #1 ENG HYD CASE DRAIN FILTER PER AMM 29-11-51. OPERATIONAL CHECKS GOOD. LEAK CHECKS GOOD.
